# SDR 39LA2014013056

- Difficulty date: January 30, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N616CK
- Make and model: Skrsky S61N
- Aircraft serial: 61827
- Aircraft time: 25,819 hours, 31,934 cycles
- Engine: Ge CT581402
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI THE BRAKES BECAME STUCK DURING FWD MOTION, THEN WOULD NOT STOP THE AIRCRAFT WHEN DEPRESSED.  BLED MLG BRAKES IAW S61N MM 4045-80 REV 47 CHAPT 32-43-0, OPERATIONS CHECKED OK
